Journal of Nonlinear Mathematical Physics

Volume 10, Issue 1, February 2003, Pages 103 - 109

On Frequencies of Small Oscillations of Some Dynamical Systems Associated with Root Systems

Authors
A.M. Perelomov
Corresponding Author
A.M. Perelomov
Received 29 May 2002, Accepted 7 July 2002, Available Online 1 February 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.1.8How to use a DOI?
Abstract
In the paper by F Calogero and the author [Commun. Math. Phys. 59 (1978), 109­
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 1
Pages
103 - 109
Publication Date
2003/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.1.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A.M. Perelomov
PY  - 2003
DA  - 2003/02
TI  - On Frequencies of Small Oscillations of Some Dynamical Systems Associated with Root Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 103
EP  - 109
VL  - 10
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.1.8
DO  - https://doi.org/10.2991/jnmp.2003.10.1.8
ID  - Perelomov2003
ER  -